Ask an expert
Question

27 Jul 2005

Imovane & Stllnox (sleeping drugs)
I have been taking both imovane & stillnox interchangebly in the last three months( about 4 times a week each time). My problem is that i cannot sleep without taking one of these drugs. I have a severe anxiety & depression. What are the danger of these drugs? Are they addictive? I sometimes get hangover/sleepy at work & my performance is affected.
Please help!
Answer 732 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Lesego,

These tablets are highly addictive if used for to long, and I suggest speaking to your doc about weaning you of these products. I suggest asking him to focus on treating your depression and anxiety (which, if resolved, will make sleeping easier) instead. Good luck!
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9377 votes
No
67% - 19420 votes
Vote